MathSciNet Relay Station
MathSciNet bibliographic data
MR523212 (80h:30047) 30F99 (32G15 57R30)
Hubbard, John; Masur, Howard Quadratic differentials and foliations. Acta Math. 142 (1979), no. 3-4, 221–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement